MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 3; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED LAT STEM SIZE 3; CEMENTED HIP STEM
Catalog Number 01.18.103
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018: lot 102962: 40 items manufactured and released on 14 october 2010.Expiration date: (b)(6) 2015.No anomalies found related to the issue.To date, 37 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 the sales representative has been informed by the surgeon that a revision surgery will be performed.At this time we do not know if the reason of the revision surgery is bone fracture or stem loosening.
 
Additional Manufacturer Narrative
3 years after primary hybrid tha a revision is required.Reasons are not specified; we assume the hip became painful.From the xray analysis, the one source of information to conduct an investigation, we observe that cementation technique was probably suboptimal, and distance is visible between the cement mantle and the distal endosteum.We cannot judge how influential this circumstance could have been on the loosening or pain source.The level of the distal femoral plug is also questionable, it is not shown in the radiograph and we are assuming it existed.

Brand Name
AMISTEM C CEMENTED LAT STEM SIZE 3
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7291620
Report Number3005180920-2018-00085
Device Sequence Number19056090
Product Code LZO
UDI-Device Identifier07630030803819
UDI-Public07630030803819
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue Number01.18.103
Device Lot Number102962
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;